K-operator frame for Hom∗A(X)

Mohamed Rossafi, Roumaissae El Jazzar, Samir Kabbaj

Abstract


In this work, we introduce the notion of K-operator frame for the set of all adjointable operators HomA(X) on a Hilbert pro-C∗-module X. We also study the tensor product of K-operator frame for Hilbert pro-C∗-modules. Finally, we establish its dual and some properties.

Full Text: PDF

Published: 2021-10-29

How to Cite this Article:

Mohamed Rossafi, Roumaissae El Jazzar, Samir Kabbaj, K-operator frame for Hom∗A(X), J. Math. Comput. Sci., 11 (2021), 8306-8322

Copyright © 2021 Mohamed Rossafi, Roumaissae El Jazzar, Samir Kabbaj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS